# SDR UALA2009061501710

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 27,721 hours, 10,949 cycles
- Engine: Iae V2522A5
- System (JASC): 3810 · Potable Water System
- Part: Drain Line
- Condition: Leaking
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

WATER LEAK.  FLIGHT DIVERTED.  FWD GALLEY DRAIN CLOGGED.  DRAINING ONTO GALLEY FLOOR.  CLEARED OBSTRUCTION AND WORKS NORMAL.
